MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Model Number NCEUP3015X
Medical Device Problem Codes Burst Container or Vessel (1074); Deflation Problem (1149); Difficult to Remove (1528); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure involving one nc euphora coronary balloon, the device experienced balloon deflation difficulties and would not deflate at the lesion site.The lesion being treated was mildly tortuous, moderately calcified with 70% stenosis in the mid left anterior descending (lad) artery.The device was inspected prior to use with no issues.Negative prep was performed with no issues.The lesion was pre-dilated.The device did pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.The nc euphora would not deflate and would not move inside the stent.Multiple techniques were attempted to try and move or deflate the balloon, but these efforts were unsuccessful.Ultimately, the balloon had to be burst as it would not deflate.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: it was not difficult to remove the protective sheath or the packaging stylette.The device was being used to post-dilate a deployed stent.There were no difficulties noted during inflation of the device to nominal pressure.The deflation difficulties were noted after the first inflation.The balloon failed to deflate.Multiple techniques were attempted to try and move or deflate the balloon, including the use of three indeflators, but these efforts were unsuccessful.Ultimately, the balloon had to be burst by being inflated to 34 atm as it would not deflate to be removed from the patient.The device was not moved or repositioned while inflated.A concentration of 50/50 contrast/saline was used.Intervention was not required to remove the device from the patient.There was no injury to the patient as a result of the event.Product analysis: the device was returned for analysis.Kinks were evident to the hypo-tube.Balloon folds were expanded on device return.A burst was evident at the proximal bond with evidence of inflation at the burst site.It was not possible to perform deflation testing due to the burst.No other deformation evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY,
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21650618
Report Number9612164-2025-01426
Device Sequence Number15323486
Product Code LOX
UDI-Device Identifier00643169395855
UDI-Public00643169395855
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCEUP3015X
Device Catalogue NumberNCEUP3015X
Device Lot Number230496821
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer03/24/2025
06/04/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/16/2025
06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale